On Picard–Krasnoselskii Hybrid Iteration Process in Banach Spaces
Thabet Abdeljawad,
Kifayat Ullah,
Junaid Ahmad and
Nan-Jing Huang
Journal of Mathematics, 2020, vol. 2020, 1-5
Abstract:
In this research, we prove strong and weak convergence results for a class of mappings which is much more general than that of Suzuki nonexpansive mappings on Banach space through the Picard–Krasnoselskii hybrid iteration process. Using a numerical example, we prove that the Picard–Krasnoselskii hybrid iteration process converges faster than both of the Picard and Krasnoselskii iteration processes. Our results are the extension and improvement of many well-known results of the literature.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2020/2150748.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2020/2150748.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:2150748
DOI: 10.1155/2020/2150748
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().